關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On estimating parameters of a progressively censored lognormal distribution

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 103/2 統計系 吳碩傑 教授 期刊論文 發佈 On estimating parameters of a progressively censored lognormal distribution , [103-2] :On estimating parameters of a progressively censored lognormal distribution期刊論文On estimating parameters of a progressively censored lognormal distributionSingh, S.; Tripathi, Y. M.; Wu, S.-J.淡江大學統計學系Abingdon: Taylor & FrancisJournal of Statistical Computation and Simulation 85(6), p.1071-1089We consider the problem of making statistical inference on unknown parameters of a lognormal distribution under the assumption that samples are progressively censored. The maximum likelihood estimates (MLEs) are obtained by using the expectation-maximization algorithm. The observed and expected Fisher information matrices are provided as well. Approximate MLEs of unknown parameters are also obtained. Bayes and generalized estimates are derived under squared error loss function. We compute these estimates using Lindley's method as well as importance sampling method. Highest posterior density interval and asymptotic interval estimates are constructed for unknown parameters. A simulation study is
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果